Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

What is the Ergodic Theorem?

G. D. Birkhoff
The American Mathematical Monthly
Vol. 49, No. 4 (Apr., 1942), pp. 222-226
DOI: 10.2307/2303229
Stable URL: http://www.jstor.org/stable/2303229
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
What is the Ergodic Theorem?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226